OVdialogue – consider joining our team in the role of Peer Support Volunteer. Over a few hours each week, you would be part of a team that helps connect people, support conversations and are thought leaders for OVdialogue. This is your opportunity to give back to those who have/continue to support you through the tough times, share your unique experiences, and help celebrate successes. For more details of what this entails, please reach out to @Mfallis ([email protected]).
Has anyone else been on megestrol as a maintenance drug? I was on a dose of 160 mg a day for five years. In December, the doctor at the cancer centre told me that I could quit and didn’t refill my prescription. After a week or two I began to lose my appetite and feel nauseous, I also felt extremely fatigued with flu-like symptoms. Now I’ve resumed taking megestrol, but they are lowering my dose to 80 mg with the intention of slowly weaning me off of it. Has anyone else experienced withdrawal or seriously negative side effects from this drug?